MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD ECH FLEX 60MM 44CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number PLE60A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent: 7/2/2025 d4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.The manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Additional information was requested and the following was obtained: what was the estimated total blood loss (ml)? on average 4 liters on which vessel was the device fired? stomach/gastric artery was a transfusion necessary? yes, on average 6 liters what was the anticoagulant and preoperative pain control protocol? i don't have this information was the bleeding intraluminal or extraluminal? extraluminal any clips, clamps, or tweezers near the area where the device was being fired? no please provide a timeline of events.Initially, the surgery occurred normally, however, in the par, the patient began to feel sick, and it was necessary to reapproach to check the bleeding, since the drain had blood.At the time the patient underwent a laparotomy, bleeding in the artery near the staple line was found.What was the order of the resignations? green, gold, blue, blue, blue.What color cartridges were used? green, gold, blues.What were the product codes of the cartridges used? gst60g, gst60d, gst60b.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the procedure of sleeve gastroplasty, there was bleeding in the line of staples.The surgery occurred without immediate complications, however, in the post-anesthetic recovery room, the patient presented signs of instability, with visible bleeding through the drain.In view of the picture, the doctor chose to perform a surgical reapproach, through a laparotomy.In the reoperation, arterial bleeding was identified in the line of clamps.It was found that all clamps were properly closed in the bleeding region.Thus, the surgeon performed an overstructured throughout the sleeve staple line.Currently, the patient is in the icu, in a stable state, with no evidence of new bleeding.There were kidney changes secondary to hemorrhagic shock, but bleeding was controlled, and the patient remains in recovery.

Brand Name
PWRD ECH FLEX 60MM 44CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22386205
Report Number3005075853-2025-05119
Device Sequence Number6979683
Product Code GDW
UDI-Device Identifier10705036014300
UDI-Public(01)10705036014300(17)260531(10)A9D90C
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K110385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberPLE60A
Device Lot NumberA9D90C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST60B; GST60D; GST60G
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale